MAUDE Adverse Event Report: NUVERA MEDICAL NUVISION ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

NUVERA MEDICAL NUVISION ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number FG10593
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biosense webster, inc.Product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a watchman procedure with a nuvision intracardiac echocardiography (ice) catheter and the distal tip of the catheter came apart from the shaft of the catheter.The catheter was replaced and the case continued.There was no adverse patient consequence.
 
Additional Manufacturer Narrative
Correction to the initial report: the correct d4.Primary udi number is (b)(4).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a watchman procedure with a nuvision intracardiac echocardiography (ice) catheter and the distal tip of the catheter came apart from the shaft of the catheter.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Visual inspection was performed following j&j medtech procedures.Visual analysis revealed that the tip was separated from the shaft.There was reddish material in the tip area and the shaft was bent.A manufacturing investigation was performed due to the separation of the tip.A fourier transform infrared spectroscopy (ft-ir) and a scanning electron microscopy (sem) with energy-dispersive x-ray spectroscopy test was requested for the tip of the device, and it was concluded that there was insufficient adhesive at the post of the tip.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The broken tip issue reported by the customer was confirmed.The root cause for the separation of the tip was the incorrect application of adhesive in the post of the tip, related to the manufacturing process.The potential cause of the shaft bent could be related to the manipulation of the device after the procedure, however, this could not be conclusively determined.An internal corrective action was created to assure the correct application of the adhesive in the tip area.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NUVISION ICE CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
NUVERA MEDICAL
140 knowles drive
los gatos CA 95032
Manufacturer (Section G)
NUVERA MEDICAL
140 knowles drive
los gatos CA
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22909243
Report Number3016516752-2025-00008
Device Sequence Number8932242
Product Code OBJ
UDI-Device Identifier00860005688104
UDI-Public(01)00860005688104(17)250812(10)31409309L
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K201775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2025
Device Catalogue NumberFG10593
Device Lot Number31409309L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer12/09/2025
12/31/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date12/31/2025
12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown